# SDR YENA201612311123

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 46,205 hours, 16,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007879
- Condition: Failed
- Location: Emergency Lights
- Part time: 46,224 hours, 16,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 11WL "EMERGENCY LEFT" WAS INTERMITTANT; R & R 11WL EPSU IAW AMM 33-51-38 R & R 11WL BATTERY IAW AMM 33-51-38. RELAMPED 63WL IAW AMM 33-51-15. PERFORMED OPS CHECK. OPS CHECK PASSED.
